Illinois Journal of Mathematics

Invariant subspaces

J. H. Wells and C. N. Kellogg

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 508-516.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055003

Digital Object Identifier
doi:10.1215/ijm/1256055003

Mathematical Reviews number (MathSciNet)
MR0192357

Zentralblatt MATH identifier
0151.18402

Subjects
Primary: 47.25
Secondary: 47.35

Citation

Wells, J. H.; Kellogg, C. N. Invariant subspaces. Illinois J. Math. 10 (1966), no. 3, 508--516. doi:10.1215/ijm/1256055003. https://projecteuclid.org/euclid.ijm/1256055003


Export citation